Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Global sections of structure sheaves of Keigher rings


Author: Dmitry Trushin
Journal: Proc. Amer. Math. Soc. 140 (2012), 505-511
MSC (2000): Primary 12H05
Published electronically: June 22, 2011
MathSciNet review: 2846318
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Answering a question of J. Kovacic, we show that for any Keigher ring, its differential spectrum coincides with the differential spectrum of the ring of global sections of the structure sheaf. In particular, we obtain the answer for Ritt algebras, that is, differential rings containing the rational numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12H05

Retrieve articles in all journals with MSC (2000): 12H05


Additional Information

Dmitry Trushin
Affiliation: Department of Mechanics and Mathematics, Moscow State University, Moscow, Russia 119991
Email: trushindima@yandex.ru

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10932-8
PII: S 0002-9939(2011)10932-8
Received by editor(s): July 25, 2009
Received by editor(s) in revised form: December 5, 2010
Published electronically: June 22, 2011
Additional Notes: The author was partially supported by NSF grants CCF-0964875 and 0952591
Dedicated: This paper is dedicated to Jerald J. Kovacic
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.